Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 303, NWS Shreveport, LA

November 11, 2012Hempstead County, Howard County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Nov 11, 2012, 2:00 PM CST for Hempstead County, Howard County, Arkansas. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2012, 2:00 PM CST (20:00 UTC)
Expired
Nov 11, 2012, 2:30 PM CST
In force
30 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Hempstead County, AR, Howard County, AR

The radar

The Western Arkansas radar (KSRX), 155 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 2:05 PM CSTTSTM WND DMGNashville, ARA LARGE LIMB FELL THROUGH THE BEDROOM OF A HOME IN NASHVILLE.
Nov 11, 2:05 PM CSTTSTM WND DMGNashville, ARLIMBS DOWN AROUND CITY
Nov 11, 2:11 PM CSTTSTM WND DMGNashville, ARNUMEROUS TREES DOWN IN THE CITY. A HOME IN DOWNTOWN SUSTAINED MAJOR DAMAGE DUE TO A FALLEN TREE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 12:53 PM CSTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 389 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-571 J/kg
Mixed-layer LCL
641 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
389 m²/s²
0-3 km storm-relative helicity
482 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WUUS54 KSHV 112000
SVRSHV
ARC057-061-112030-
/O.NEW.KSHV.SV.W.0303.121111T2000Z-121111T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
200 PM CST SUN NOV 11 2012

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
  EAST CENTRAL HOWARD COUNTY IN SOUTHWEST ARKANSAS...
  THIS INCLUDES THE CITY OF NASHVILLE...

* UNTIL 230 PM CST

* AT 158 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR NASHVILLE...AND
  MOVING NORTHEAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CORINTH...

LAT...LON 3401 9381 3401 9375 3399 9365 3397 9362
      3397 9359 3396 9359 3384 9386 3405 9394
      3414 9382
TIME...MOT...LOC 1959Z 234DEG 45KT 3400 9385

$$

24
1 follow-up statement
674 
WWUS54 KSHV 112022
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
222 PM CST SUN NOV 11 2012

ARC061-112031-
/O.CAN.KSHV.SV.W.0303.000000T0000Z-121111T2030Z/
HOWARD AR-
222 PM CST SUN NOV 11 2012

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD COUNTY IS CANCELLED...

LAT...LON 3399 9365 3397 9362 3397 9359 3396 9359
      3386 9382 3395 9383 3401 9381 3401 9375
TIME...MOT...LOC 2021Z 229DEG 48KT 3395 9373

$$

ARC057-112030-
/O.CON.KSHV.SV.W.0303.000000T0000Z-121111T2030Z/
HEMPSTEAD AR-
222 PM CST SUN NOV 11 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM CST
FOR HEMPSTEAD COUNTY...

AT 219 PM CST...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
OVER HEMPSTEAD COUNTY...4 MILES EAST OF NASHVILLE...MOVING NORTHEAST 
AT 55 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3399 9365 3397 9362 3397 9359 3396 9359
      3386 9382 3395 9383 3401 9381 3401 9375
TIME...MOT...LOC 2021Z 229DEG 48KT 3395 9373

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 11:36 AM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Nov 11, 11:36 AM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1136 AM CST SUN NOV 11 2012

.DISCUSSION...
POTENT UPPER TROF MOVING INTO THE PLAINS THIS MORNING HAS
GENERATED CONVECTION ALONG ITS ASSOCIATED COLD FRONT CURRENTLY
ALONG A LINE FROM MCALESTER OK...TO SHERMAN TX...TO STEPHENVILLE
TX. ADDITIONAL CONVECTION IS ONGOING AHEAD OF THE FRONT ACROSS
E TX/SE OK. INSTABILITY FORECASTS ARE QUITE A BIT MORE FAVORABLE
THAN IN PREVIOUS MODEL RUNS. THE THREAT FOR SEVERE STORMS CONTINUES
TO APPEAR PROBABLE AS AMPLE DEEP LAYER AND LOW LEVEL SHEAR REMAINS
IN TACT. THE DAMAGING WINDS CONTINUE TO BE THE PRIMARY THREAT...
WITH LOCALLY HEAVY RAINFALL...ISOLATED TORNADOES...AND ISOLATED
HAIL THE SECONDARY THREATS.

WIND-WISE...HAVE UPDATED TO INCLUDE THE REMAINING PORTIONS OF THE
REGION IN THE LAKE WIND ADVISORY. THE ADVISORY CONTINUES UNTIL 4
PM. HAVE MADE SOME ADJUSTMENTS TO TEMP GRIDS BASED ON FRONTAL
TIMING AND CURRENT OBS. OTHERWISE...NO OTHER CHANGES WILL BE
MADE AT THIS TIME.

&&

.AVIATION...
PRESSURE GRADIENT INCREASING AHEAD OF A STRONG COLD FRONT DRAPED
OVER SE OK AND N TX. GUSTY S/SE WILL VEER S/SW AS THE FRONT
APPROACHES WITH 15-25KTS. MVFR CIGS COULD IMPROVE INTO THE LOW END
OF VFR BY NOON...BUT MVFR/IFR VSBY ISSUES IN RAINFALL WILL CONTINUE
UNTIL FROPA THIS EVENING. 88D WIND PROFILER IS SHOWING SSW AT 50KTS
JUST BELOW A STRONG CAP AT 7KFT WHICH WILL ERODE AS A VIGOROUS UPPER
LEVEL ENERGY GRAZES OUR NW CORNER LATE TODAY. MEANWHILE...A PRE
FRONTAL TROUGH HAS TSTMS DEVELOPING QUICKLY NOW FROM KPRX...TO JUST
EAST OF KTRL. THIS FEATURE WILL SPREAD EAST...NORTHEAST AND INCREASE
IN INTENSITY DURING THE AFTERNOON HOURS. STRONGEST STORMS MAY BECOME
SEVERE WITH DAMAGING WINDS OR ISOLATED TORNADOES AND AT THE
LEAST...LOCALLY HEAVY RAINFALL WILL BE AFFECTING MANY TERMINALS.

THE COLD FRONT IS EXPECTED TO RAPIDLY MOVE ACROSS THE CWA WITH
PERHAPS A SECONDARY LINE OF THUNDERSTORMS...BUT SHOULD BE EAST OF
ALL TAF SITES BY 12/00-06Z. PRECIP AND CLOUD COVER WILL GRADUALLY
DECREASE FROM WEST TO EAST AFTER THE FRONT PASSES AS NWLY WINDS
BRING A COLD AND DRY AIR MASS INTO THE AREA. /24/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  79  48  63  36  64 /  80  60  10   0   0
MLU  79  53  62  35  61 /  60  90  20   0   0
DEQ  70  35  63  25  63 /  90  40  10   0   0
TXK  76  41  61  34  61 / 100  50  10   0   0
ELD  78  43  59  32  60 /  90  90  10   0   0
TYR  77  42  63  35  63 /  80  40  10   0   0
GGG  80  42  62  34  63 /  80  40  10   0   0
LFK  83  46  69  34  65 /  60  50  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE
     FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

12/24
Hazardous weather outlook, Nov 11, 11:52 AM CST, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1152 AM CST SUN NOV 11 2012

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-121200-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1152 AM CST SUN NOV 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A STRONG UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL
BRING WIDESPREAD THUNDERSTORMS TO THE FOUR STATE REGION TODAY AND
THIS EVENING...SOME OF WHICH MAY BE SEVERE. DAMAGING WINDS AND LOCALLY
HEAVY RAINFALL WILL BE THE MAIN THREATS...WHICH WILL OCCUR WITH
STORMS ALONG AND JUST AHEAD OF THE FRONT. HOWEVER...WITH MODERATE
INSTABILITY ACROSS THE REGION THIS AFTERNOON INTO THE EARLY
EVENING...ALONG WITH AMPLE DEEP LAYER SHEAR...AN ISOLATED TORNADO
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED TODAY...MAINLY FOR THE AFTERNOON
INTO THE EARLY EVENING.

12

In the hours before

Special weather statement, Nov 11, 10:55 AM CST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1055 AM CST SUN NOV 11 2012

TXZ124-111745-
WOOD-
1055 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 AM CST...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     WOOD...

INCLUDING THE FOLLOWING LOCATIONS...
     GOLDEN...HAINESVILLE...PLEASANT GROVE AND QUITMAN...

AT 1051 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR EMORY...OR 19 MILES SOUTH OF
SULPHUR SPRINGS...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Nov 11, 11:04 AM CST, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1104 AM CST SUN NOV 11 2012

TXZ096-111745-
RED RIVER-
1104 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 AM CST...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BAGWELL...CLARKSVILLE AND MANCHESTER...

AT 1100 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR BLOSSOM...OR 14 MILES EAST OF
PARIS...MOVING NORTHEAST NEAR 60 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

24
Special weather statement, Nov 11, 11:47 AM CST, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CST SUN NOV 11 2012

TXZ096-097-108>112-124-125-111830-
BOWIE-CAMP-CASS-FRANKLIN-MORRIS-RED RIVER-TITUS-UPSHUR-WOOD-
1147 AM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1230 PM CST...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     FRANKLIN...MORRIS...RED RIVER...TITUS...UPSHUR...WOOD...CASS...
     CAMP AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     BOXELDER...CASON...COOKVILLE...DAINGERFIELD...DALBY SPRINGS...DE
     KALB...HAINESVILLE...HOARD...LEESBURG...LONE STAR...MINEOLA...
     MOUNT PLEASANT...MOUNT VERNON...NAPLES...NEWSOME...OMAHA...
     PITTSBURG...PLEASANT GROVE...PURLEY...QUITMAN...ROCKY BRANCH...
     ROSEWOOD...SCROGGINS...US 259 AND I 30 INTERSECTION...WILKERSON
     AND WINNSBORO...

AT 1142 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
TALCO...TO WINNSBORO AND MINEOLA...MOVING NORTHEAST AT 50 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THE
STRONGEST OF THESE STORMS.

24
Special weather statement, Nov 11, 12:31 PM CST, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 PM CST SUN NOV 11 2012

ARZ059-OKZ077-TXZ096-097-109>112-111915-
BOWIE-CAMP-CASS-LITTLE RIVER-MCCURTAIN-MORRIS-RED RIVER-TITUS-
1231 PM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 115 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     MORRIS...RED RIVER...TITUS...CASS...CAMP AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ASHDOWN...FOREMAN...RICHMOND...WILTON...CASON...COOKVILLE...
     DAINGERFIELD...DALBY SPRINGS...DE KALB...HOOKS...LEESBURG...
     MAUD...MOUNT PLEASANT...NAPLES...NEW BOSTON...OMAHA...
     PITTSBURG...ROCKY BRANCH...SIMMS AND US 259 AND I 30
     INTERSECTION...

AT 1229 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTHWEST OF DE KALB TO PITTSBURG...OR ALONG A LINE EXTENDING FROM 13
MILES NORTHEAST OF BOXELDER TO PITTSBURG...MOVING EAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

24
Special weather statement, Nov 11, 1:17 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
117 PM CST SUN NOV 11 2012

ARZ050-051-059>061-070-071-TXZ097-111-112-112015-
BOWIE-CASS-HEMPSTEAD-HOWARD-LAFAYETTE-LITTLE
RIVER-MILLER-MORRIS-NEVADA-SEVIER-
117 PM CST SUN NOV 11 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 PM CST...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...HOWARD...LAFAYETTE...LITTLE RIVER...MILLER...NEVADA
     AND SEVIER...
IN NORTHEAST TEXAS...
     MORRIS...CASS AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ALLEENE...ASHDOWN...BEN LOMOND...BLEVINS...CENTER POINT...
     CORINTH...EMMET...FOREMAN...FULTON...GARLAND...GENOA...HOPE...
     LOCKESBURG...MANDEVILLE...MINERAL SPRINGS...NASHVILLE...OGDEN...
     PERRYTOWN...PRESCOTT...RICHMOND...SARATOGA...TEXARKANA...
     TOLLETTE...WASHINGTON...WILTON...HOOKS...MAUD...NAPLES...NASH...
     NEW BOSTON...OMAHA...REDWATER...SIMMS AND WAKE VILLAGE...

AT 116 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LOCKESBURG
TO NAPLES...OR ALONG A LINE EXTENDING FROM 11 MILES EAST OF HORATIO
TO 10 MILES SOUTHWEST OF SIMMS...MOVING EAST AT 40 MPH.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

24

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 3:38 AM CSTLake Wind AdvisorySHVColumbia, Hempstead, Howard, Lafayette, Little River, Miller and 3 more12 hr
Nov 11, 4:35 PM CSTSevere Thunderstorm WarningSHVLafayette, Miller40 min
Nov 11, 5:14 PM CSTSevere Thunderstorm WarningSHVColumbia, Lafayette61 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.